# SDR 96ZZZX2665

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FUSELAGE AREA UNDER RUDDER HAS MAJOR DENTS IN SKIN.  REMOVED AND REPLACED SKIN SEGMENT IAW DER 950087-0699.
